Magnesium for anxiety

I go through spells where Ill have panic attacks. I have known for years now that magnesium is something that helps tremendously for this. So i will take magnesium when it flares up but then the magnesium after a few days gives me diarrhea. Is there any way i could take it without this happening

Is It Normal?
Help us keep this site organized and clean. Thanks!
[ Report Post ]
Comments ( 5 ) Sort: best | oldest
  • You're probably overdosing and need to have less. Magnesium is a nutrient and as all nutrients are needed to make your body function, and maybe prevent mental health issues that are directly caused by malnutrition. But its not meant to take away your ability to feel certain emotions. Its not a drug. You may have to deal with the issue in other ways

    Comment Hidden ( show )
  • Magnesium changed my life

    I take 4 pills everyday to prevent migraines, and I haven't had them since

    I was suggested it at the ER when I had my last migraine, it wouldn't stop

    I'm talkin throwing up air every 5 minutes

    But I love Magnesium, I believe it can change lives like hie it changed mine

    Comment Hidden ( show )
      -
    • Does it not cause diarrhea?

      Comment Hidden ( show )
Add A Comment